# SDR CA961115010

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap Actuator
- Part number: 2027500500
- Condition: Out Of Position
- Location: Plastic Collar
- Part time: 633 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLASTIC COLLAR FOUND OUT OF POSITION IN THE FLAP ASSMEBLY. SUBMITTER BELIEVES IT VIBRATED OUT OF ITS SECURE LOCATION AND WAS MOVING ALONG THE SHAFT. SUBMITTER IS CONCERNED THAT IT COULD POSSIBLY JAM THE FLAP.
